On almost normal subgroups of supersoluble groups

Carmela Musella

Bollettino dell'Unione Matematica Italiana (1999)

  • Volume: 2-B, Issue: 3, page 715-722
  • ISSN: 0392-4041

How to cite


Musella, Carmela. "On almost normal subgroups of supersoluble groups." Bollettino dell'Unione Matematica Italiana 2-B.3 (1999): 715-722. <http://eudml.org/doc/195026>.

author = {Musella, Carmela},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {almost normal subgroups; lattices of subgroups; supersolvable groups; FC-solvable groups; Hirsch numbers},
language = {eng},
month = {10},
number = {3},
pages = {715-722},
publisher = {Unione Matematica Italiana},
title = {On almost normal subgroups of supersoluble groups},
url = {http://eudml.org/doc/195026},
volume = {2-B},
year = {1999},

AU - Musella, Carmela
TI - On almost normal subgroups of supersoluble groups
JO - Bollettino dell'Unione Matematica Italiana
DA - 1999/10//
PB - Unione Matematica Italiana
VL - 2-B
IS - 3
SP - 715
EP - 722
LA - eng
KW - almost normal subgroups; lattices of subgroups; supersolvable groups; FC-solvable groups; Hirsch numbers
UR - http://eudml.org/doc/195026
ER -


  1. BAER, R., Überauflösbare Gruppen, Abh. Math. Sem. Univ. Hamburg, 23 (1957), 11-28. Zbl0092.02004MR103925
  2. CURZIO, M., Una caratterizzazione reticolare dei gruppi abeliani, Rend. Mat. (5), 24 (1965), 1-10. Zbl0171.28404MR194518
  3. KURDACHENKO, L. A.- RINAURO, S., Intersection and join of almost normal subgroups, Comm. Algebra (5), 23 (1995), 1967-1974. Zbl0831.20045MR1323713
  4. NEUMANN, B. H., Groups with finite classes of conjugate subgroups, Math. Z., 63 (1955), 76-96. Zbl0064.25201MR72137
  5. RINAURO, S., Some lattice properties of virtually normal subgroups, Note Mat., 10 (1990), 273-278. Zbl0791.20025MR1204206
  6. RINAURO, S., Modularity and distributivity in the lattice of virtually normal subgroups, Ricerche Mat., 41 (1992), 137-145. Zbl0792.20032MR1305349
  7. ROBINSON, D. J. S., Finiteness Conditions and Generalized Soluble Groups, Springer, Berlin (1972). Zbl0243.20033
  8. ROBINSON, D. J. S.- WILSON, J. S., Soluble groups with many polycyclic quotients, Proc. London Math. Soc. (3), 48 (1984), 193-229. Zbl0505.20023MR729068
  9. SCHMIDT, R., Subgroup Lattices of Groups, de Gruyter, Berlin New York (1990). Zbl0843.20003MR1292462
  10. ZACHER, G., Una caratterizzazione reticolare della finitezza dell'indice di un sottogruppo in un gruppo, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., 69 (1980), 317-323. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.